# SDR NOCA06110

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 GALLEY EMERGENCY EXIT SIGN INOP.  RELAMPED R1 GALLEY EMERGENCY EXIT SIGN AS PER MM 33-51-01, OPS CHECK GOOD.
